MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS, BC
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during elbow procedure using the ar-2260bc, impl delivery sys,distal biceps, bc.The surgeon inserted the guide pin through the cannulated and guide pin push though the elbow went through the patients skin onto table and though the sterile drape.The case was completed with no additional issues, the surgeon noticed the drill guide was bent.
 
Additional Manufacturer Narrative
After further review of this complaint it has been determined that no serious injury occurred in this event.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS, BC
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12196393
Report Number1220246-2021-03399
Device Sequence Number17041663
Product Code MAI
UDI-Device Identifier00888867204645
UDI-Public00888867204645
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS, BC
Device Catalogue NumberAR-2260BC
Device Lot Number12868626
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;